Withdrawal from Trazodone. Need hope
I am on day 10 trying to wean off 50mg of Trazodone. Taking it to sleep about 6months. This is terrible. I am dizzy and weak. Very anxious. Sometimes nauseated. Have to force myself to eat Trouble walking. I am under a Dr’s care but no one helping. I got off Xanax easier. Anyone successful at this? I need hope.
Interested in more discussions like this? Go to the Addiction & Recovery Support Group.
I had a very successful withdrawl off of Trazodone. I was taking 100mg nightly until I collasped in my bathroom and hit my head causing a severe concussion. That was my last time using Trazodone. After that I used lorazepam .5mg for quite a while but was eventually done. Three weeks ago I started using Amitriptlyne for headaches. I take .25mg before bed and I get relaxed and get a great night sleep. Good luck, try to get more support from your doctors office. Mine were so helpful wish the same for you.
Hi. I have been involved in taking myself off a different antidepressant, Cymbalta, for the past two years. As I became symptomatic from withdrawals, I found a few Facebook groups that have guided me through taper and provided much needed emotional support. Seems there are a lot of people getting off antidepressants but it is a slow tedious, difficult task. One group I use is called Surviving Antidepressants. You might look up Traz on Facebook to see if others are on your journey. Best to you.
thank you for your help. will try that